# SDR ZZDA2009218

- Difficulty date: September 12, 2009
- Submitted: September 14, 2009
- Operation: Air carrier
- Aircraft: N956AT
- Make and model: Boeing 717-200
- Aircraft serial: 55018
- Engine: Rroyce BR700715C130
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: BR715A130
- Part serial: 13228
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

NR 1 ENGINE SURGE AND EGT RISE WITH LOUD BANG.  EGT CLIMBED TO 1078 DEGREES, N1 WENT TO ZERO AND THE N2 WAS AT 20 PERCENT.  THE FLIGHT CREW PERFORMED AN INFLIGHT SHUTDOWN.
